| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -6.50/1.0/100 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.Excessive vault is observed.
Additional Manufacturer Narrative
B5: initial mdr is not reportable.Claim #: (b)(4).